Select Publications

Books

Jeyakumar V; Luc DT, 2008, Nonsmooth Vector Functions and Continuous Optimization, Springer Series in Optimization and Its Applications, Springer Publishing Company, USA, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000267133600006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a

Book Chapters

Jeyakumar V; Lee G; Li G, 2010, 'Global Optimality Conditions for Classes of Non-convexMulti-objective Quadratic Optimization Problems', in Burachik RS; Yao J-C (ed.), Springer Optimization and Its Applications, Vol 47, edn. Springer Series in Optimization and Its Applications, Springer, Natl Sun Yat-Sen Univ, Dept Appl Math, Kaohsiung, TAIWAN, pp. 177 - 186, http://dx.doi.org/10.1007/978-1-4419-0437-9_9

2008, 'Calculus Rules for Pseudo-Jacobians', in NONSMOOTH VECTOR FUNCTIONS AND CONTINUOUS OPTIMIZATION, edn. Springer Series in Optimization and Its Applications, SPRINGER, pp. 57 - 97, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000267133600002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

2008, 'Monotone Operators and Nonsmooth Variational Inequalities', in NONSMOOTH VECTOR FUNCTIONS AND CONTINUOUS OPTIMIZATION, edn. Springer Series in Optimization and Its Applications, SPRINGER, pp. 207 - 254, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000267133600005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

2008, 'Nonsmooth Mathematical Programming Problems', in NONSMOOTH VECTOR FUNCTIONS AND CONTINUOUS OPTIMIZATION, edn. Springer Series in Optimization and Its Applications, SPRINGER, pp. 143 - 206, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000267133600004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

2008, 'Openness of Continuous Vector Functions', in NONSMOOTH VECTOR FUNCTIONS AND CONTINUOUS OPTIMIZATION, edn. Springer Series in Optimization and Its Applications, SPRINGER, pp. 99 - 142, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000267133600003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Jeyakumar V; Luc DT, 2008, 'Pseudo-Jacobian Matrices', in NONSMOOTH VECTOR FUNCTIONS AND CONTINUOUS OPTIMIZATION, edn. Springer Series in Optimization and Its Applications, SPRINGER, pp. 1 - +, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000267133600001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Jeyakumar V, 2001, 'Composite nonsmooth optimization', in Encyclopedia of optimization, edn. Original, Kluwer Academic Publishers, The Netherlands, pp. 307 - 310, https://www.springer.com/gp/book/9780387747583#aboutBook

Jeyakumar V, 2001, 'Farkas lemma: generalizations', in Encyclopedia of optimization, edn. Original, Kluwer Academic Publishers, The Netherlands, pp. 87 - 91, https://www.springer.com/gp/book/9780387747583#aboutBook

Edited Books

Jeyakumar V; Rubinov A, (ed.), 2005, Continuous Optimization: Current Trends and Modern Applications, Springer Publishing Company, USA, https://link.springer.com/book/10.1007/b137941

Journal articles

Goberna MA; Jeyakumar V; Li G; Vicente-Pérez J, 2022, 'The radius of robust feasibility of uncertain mathematical programs: A Survey and recent developments', European Journal of Operational Research, vol. 296, pp. 749 - 763, http://dx.doi.org/10.1016/j.ejor.2021.04.035

Chuong TD; Jeyakumar V; Li G; Woolnough D, 2021, 'Exact SDP reformulations of adjustable robust linear programs with box uncertainties under separable quadratic decision rules via SOS representations of non-negativity', Journal of Global Optimization, vol. 81, pp. 1095 - 1117, http://dx.doi.org/10.1007/s10898-021-01050-x

Goberna MA; Jeyakumar V; Li G, 2021, 'Calculating Radius of Robust Feasibility of Uncertain Linear Conic Programs via Semi-definite Programs', Journal of Optimization Theory and Applications, vol. 189, pp. 597 - 622, http://dx.doi.org/10.1007/s10957-021-01846-7

Woolnough D; Jeyakumar V; Li G, 2021, 'Exact conic programming reformulations of two-stage adjustable robust linear programs with new quadratic decision rules', Optimization Letters, vol. 15, pp. 25 - 44, http://dx.doi.org/10.1007/s11590-020-01595-y

Chuong TD; Jeyakumar V; Li G; Woolnough D, 2021, 'Exact dual semi-definite programs for affinely adjustable robust SOS-convex polynomial optimization problems', Optimization, http://dx.doi.org/10.1080/02331934.2021.1902521

Woolnough D; Jeyakumar N; Li G; Loy CT; Jeyakumar V, 2021, 'Robust Optimization and Data Classification for Characterization of Huntington Disease Onset via Duality Methods', Journal of Optimization Theory and Applications, http://dx.doi.org/10.1007/s10957-021-01835-w

Chuong TD; Jeyakumar V, 2020, 'Generalized Farkas Lemma with Adjustable Variables and Two-Stage Robust Linear Programs', Journal of Optimization Theory and Applications, vol. 187, pp. 488 - 519, http://dx.doi.org/10.1007/s10957-020-01753-3

Chieu NH; Jeyakumar V; Li G, 2020, 'Convexifiability of continuous and discrete nonnegative quadratic programs for gap-free duality', EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 280, pp. 441 - 452, http://dx.doi.org/10.1016/j.ejor.2019.08.009

Chieu NH; Jeyakumar V; Li G, 2020, 'Convexifiability of continuous and discrete nonnegative quadratic programs for gap-free duality', European Journal of Operational Research, vol. 280, pp. 441 - 452, http://dx.doi.org/10.1016/j.ejor.2019.08.009

Chuong TD; Jeyakumar V; Li G, 2019, 'A new bounded degree hierarchy with SOCP relaxations for global polynomial optimization and conic convex semi-algebraic programs', Journal of Global Optimization, vol. 75, pp. 885 - 919, http://dx.doi.org/10.1007/s10898-019-00831-9

Chieu NH; Chuong TD; Jeyakumar V; Li G, 2019, 'A copositive Farkas lemma and minimally exact conic relaxations for robust quadratic optimization with binary and quadratic constraints', Operations Research Letters, vol. 47, pp. 530 - 536, http://dx.doi.org/10.1016/j.orl.2019.09.013

Jeyakumar V; Mohebi H, 2019, 'Characterizing best approximation from a convex set without convex representation', Journal of Approximation Theory, vol. 239, pp. 113 - 127, http://dx.doi.org/10.1016/j.jat.2018.11.003

Chuong TD; Jeyakumar V, 2018, 'Generalized Lagrangian duality for nonconvex polynomial programs with polynomial multipliers', Journal of Global Optimization, vol. 72, pp. 655 - 678, http://dx.doi.org/10.1007/s10898-018-0665-7

Thai Doan C; jeyakumar, V, 2018, 'Tight SDP relaxations for a class of robust SOS-convex polynomial programs without the Slater condition', Journal of Convex Analysis, vol. 25, pp. 1159 - 1182, http://www.heldermann.de/JCA/JCA25/JCA254/jca25073.htm

Goberna MA; Jeyakumar V; Li G; Vicente-Pérez J, 2018, 'Guaranteeing highly robust weakly efficient solutions for uncertain multi-objective convex programs', European Journal of Operational Research, vol. 270, pp. 40 - 50, http://dx.doi.org/10.1016/j.ejor.2018.03.018

Bomze IM; Jeyakumar V; Li G, 2018, 'Extended trust-region problems with one or two balls: exact copositive and Lagrangian relaxations', Journal of Global Optimization, vol. 71, pp. 551 - 569, http://dx.doi.org/10.1007/s10898-018-0607-4

Chieu NH; Jeyakumar V; Li G; Mohebi H, 2018, 'Constraint qualifications for convex optimization without convexity of constraints : New connections and applications to best approximation', European Journal of Operational Research, vol. 265, pp. 19 - 25, http://dx.doi.org/10.1016/j.ejor.2017.07.038

Jeyakumar V; Li G, 2018, 'Exact second-order cone programming relaxations for some nonconvex minimax quadratic optimization problems', SIAM Journal on Optimization, vol. 28, pp. 760 - 787, http://dx.doi.org/10.1137/16M1058480

Thai Doan C, 2017, 'Convergent hierarchy of SDP relaxations for a class of semi-infinite convex polynomial programs and applications', Applied Mathematics and Computation, vol. 315, pp. 381 - 399, http://dx.doi.org/10.1016/j.amc.2017.07.076

Chieu NH; Jeyakumar V; Li G, 2017, 'A convergent hierarchy of SDP relaxations for a class of hard robust global polynomial optimization problems', Operations Research Letters, vol. 45, pp. 325 - 333, http://dx.doi.org/10.1016/j.orl.2017.04.005

Chuong TD; Jeyakumar V, 2017, 'An Exact Formula for Radius of Robust Feasibility of Uncertain Linear Programs', Journal of Optimization Theory and Applications, vol. 173, pp. 203 - 226, http://dx.doi.org/10.1007/s10957-017-1067-6

Thai Doan C; Jeyakumar , 2017, 'Convergent conic linear programming relaxations for cone convex polynomial programs', Operations Research Letters, vol. 45, pp. 220 - 226, http://dx.doi.org/10.1016/j.orl.2017.03.003

Jeyakumar V; Li G, 2017, 'Exact Conic Programming Relaxations for a Class of Convex Polynomial Cone Programs', Journal of Optimization Theory and Applications, vol. 172, pp. 156 - 178, http://dx.doi.org/10.1007/s10957-016-1023-x

Thai Doan C, 2017, 'Finding Robust Global Optimal Values of Bilevel Polynomial Programs with Uncertain Linear Constraints', Journal of Optimization Theory and Applications, vol. 173, pp. 683 - 703, http://dx.doi.org/10.1007/s10957-017-1069-4

Thai Doan C; Jeyakumar , 2016, 'A generalized Farkas lemma with a numerical certificate and linear semi-infinite programs with SDP duals', Linear Algebra and Its Applications, vol. 515, pp. 38 - 52, http://dx.doi.org/10.1016/j.laa.2016.11.008

Jeyakumar V; Kim S; Lee GM; Li G, 2016, 'Semidefinite programming relaxation methods for global optimization problems with sparse polynomials and unbounded semialgebraic feasible sets', Journal of Global Optimization, vol. 65, pp. 175 - 190, http://dx.doi.org/10.1007/s10898-015-0356-6

Jeyakumar V; Lee GM; Linh NTH, 2016, 'Generalized Farkas’ lemma and gap-free duality for minimax DC optimization with polynomials and robust quadratic optimization', Journal of Global Optimization, vol. 64, pp. 679 - 702, http://dx.doi.org/10.1007/s10898-015-0277-4

Chuong TD; Jeyakumar V, 2016, 'Robust global error bounds for uncertain linear inequality systems with applications', Linear Algebra and Its Applications, vol. 493, pp. 183 - 205, http://dx.doi.org/10.1016/j.laa.2015.11.035

Chuong TD; Jeyakumar V, 2016, 'Characterizing robust local error bounds for linear inequality systems under data uncertainty', Linear Algebra and Its Applications, vol. 489, pp. 199 - 216, http://dx.doi.org/10.1016/j.laa.2015.10.011

Jeyakumary V; Lasserre JB; Li G; Pham TS, 2016, 'Convergent semidefinite programming relaxations for global bilevel polynomial optimization problems', SIAM Journal on Optimization, vol. 26, pp. 753 - 780, http://dx.doi.org/10.1137/15M1017922

Goberna MA; Jeyakumar V; Li G; Linh N, 2016, 'Radius of robust feasibility formulas for classes of convex programs with uncertain polynomial constraints', Operations Research Letters, vol. 44, pp. 67 - 73, http://dx.doi.org/10.1016/j.orl.2015.11.011

Jeyakumar V; Lee GM; Lee JH, 2016, 'SUMS OF SQUARES CHARACTERIZATIONS OF CONTAINMENT OF CONVEX SEMIALGEBRAIC SETS', PACIFIC JOURNAL OF OPTIMIZATION, vol. 12, pp. 29 - 42, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000371104500003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Jeyakumar V; Lee GM; Lee JH, 2015, 'Generalized SOS-Convexity and Strong Duality with SDP Dual Programs in Polynomial Optimization', Journal of Convex Analysis, vol. 22, pp. 999 - 1023, http://www.heldermann.de/JCA/JCA22/JCA224/jca22053.htm

Jeyakumar V; Li G, 2015, 'A bilevel Farkas lemma to characterizing global solutions of a class of bilevel polynomial programs', Operations Research Letters, vol. 43, pp. 405 - 410, http://dx.doi.org/10.1016/j.orl.2015.05.006

Goberna MA; Jeyakumar V; Li G; Vicente-Pérez J, 2015, 'Robust solutions to multi-objective linear programs with uncertain data', European Journal of Operational Research, vol. 242, pp. 730 - 743, http://dx.doi.org/10.1016/j.ejor.2014.10.027

Jeyakumar V; Lee GM; Li G, 2015, 'Characterizing Robust Solution Sets of Convex Programs under Data Uncertainty', Journal of Optimization Theory and Applications, vol. 164, pp. 407 - 435, http://dx.doi.org/10.1007/s10957-014-0564-0

Jeyakumar V; Li G, 2015, 'A new class of alternative theorems for SOS-convex inequalities and robust optimization', Applicable Analysis, vol. 94, pp. 56 - 74, http://dx.doi.org/10.1080/00036811.2013.859251

Jeyakumar V; Li G; Vicente-Pérez J, 2015, 'Robust SOS-convex polynomial optimization problems: exact SDP relaxations', Optimization Letters, vol. 9, pp. 1 - 18, http://dx.doi.org/10.1007/s11590-014-0732-z

Jeyakumar V; Lasserre JB; Li G, 2014, 'On Polynomial Optimization Over Non-compact Semi-algebraic Sets', Journal of Optimization Theory and Applications, vol. 163, pp. 707 - 718, http://dx.doi.org/10.1007/s10957-014-0545-3

Jeyakumar V; Li GY, 2014, 'Trust-region problems with linear inequality constraints: exact SDP relaxation, global optimality and robust optimization', Mathematical Programming, vol. 147, pp. 171 - 206, http://dx.doi.org/10.1007/s10107-013-0716-2


Back to profile page